# SDR ASAA0210327

- Difficulty date: November 26, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6545830118
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND E/E BAY DOOR AT BS 325-350, LEFT BUTTOCK LINE 6 RIGHT BUTTOCK LINE 14 DENTED.  REMOVED AND REPLACED DAMAGED SKIN PER SRM.  (M)
